RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 7  


Science People
Vladimir Aleksandrovich Kondrat'ev (A Tribute in Honor of His 70th Birthday)
V. A. Il'in, V. V. Kozlov, V. A. Sadovnichii, I. V. Astashova, A. A. Kon'kov, V. M. Millionshchikov, E. V. Radkevich, N. Kh. Rozov, A. V. Filinovskii, A. S. Shamaev
867

Partial Differential Equations
Analysis of the Stationary Filtration Problem with a Multivalued Law in the Presence of a Point Source
I. B. Badriev, O. A. Zadvornov
874
A Diffraction Problem for Electromagnetic Field in Free Space
A. L. Delitsyn
881
On the Properties of the Representation of the Boltzmann Kinetic Equation in the Basis of Hermite Functions
P. A. Zakharchenko, E. V. Radkevich
889
Removable Singularities of $p$-Harmonic Functions
A. V. Pokrovskii
897

Numerical methods
Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics
A. G. Volkov, V. A. Trofimov, E. B. Tereshin
908
Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law
S. A. Voloshin
918
A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems
A. V. Gaevskaya, S. I. Repin
925
A Guaranteed Error Estimate for the Stormer Method on Large Intervals
N. D. Zolotarëva
938
A Method for Constructing the Boundary of Forced Nucleation Domains
G. G. Yelenin, P. I. Shlyakhov
945
Semidiscrete Schemes of the Finite Element Method for Degenerate Hyperbolic Equations
A. D. Lyashko, E. M. Fedotov
950
On the Stability of a Monotone Difference Scheme for the Burgers Equation
P. P. Matus, G. L. Marcinkiewicz
955
On the Structure of the Spectrum of a Differential Operator with a Nonlocal Condition
M. P. Sapagovas, A. D. Štikonas
961
Numerical Solution of an Integro-Differential Equation for a Sheet Current
M. M. Khapaev (Jr.)
970
Economical Difference Schemes for the Solution of a Two-Dimensional Parabolic Problem with an Integral Condition
R. J. Čiegis
975
A Higher-Order Richardson Method for a Quasilinear Singularly Perturbed Elliptic Reaction-Diffusion Equation
G. I. Shishkin, L. P. Shishkina
980

Short Communications
On the Numerical Error of Vector-Additive Iterative Methods
V. N. Abrashin, V. M. Volkov, N. G. Zhadaeva
990
On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation
V. N. Laptinskii, I. I. Makovetskii
994
The Krasnosel'skii–Krein Theorem for Differential Inclusions
N. V. Plotnikova
997
On a Representation of Solutions of Linear Delay Systems
D. Ya. Khusainov, A. F. Ivanov, G. V. Shuklin
1001
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019